I have had two ports and will need a third port to complete my chemotherapy. The first port upon removal have a small slit in the catheter. The port in at the present has back pressure. The blood will spurt our when the needle is removed. Where should the new port be placed? So far the oncologist and surgeon believe I have had trouble because I'm thin. My son is quadraplegic and I do provide assistance with transfers and adjusting him in bed. I do not provide all of the assistance he pushes so I do about a quarter of the work. The surgeons knows this but I worry if the next port will fail.
A chemoport usually allows some amount of physical exertion. Being thin should not lead to port complications. Do you have any clotting tendency?
It may just be a co-incidence that you have required three ports for your chemo. Most people need just one.
I hope this one gets you through the remaining cycles withour any problem.
All the best, and God Bless!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.